MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA DEFORMITY REDUCTION LONG ARM POLYAXIAL SCREW 6.5 X 50MM; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-FRANCE XIA DEFORMITY REDUCTION LONG ARM POLYAXIAL SCREW 6.5 X 50MM; PEDICLE SCREW SPINAL SYSTEM
Catalog Number 03829650
Medical Device Problem Codes Mechanical Problem (1384); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; during surgery, two reduction screw tabs broke off while trying to reduce the screw.The reduction tabs broke off sooner then intended.
 
Additional Manufacturer Narrative
Risk assessment; visual, functional analysis and device history could not be performed as the device was not returned.No lot # was provided, so a manufacturing record review could not be performed.The plausible root cause of the event was determined to be user ¿error.
 
Event or Problem Description

Brand Name
XIA DEFORMITY REDUCTION LONG ARM POLYAXIAL SCREW 6.5 X 50MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6384226
Report Number0009617544-2017-00071
Device Sequence Number16394259
Product Code MNI
UDI-Device Identifier07613154407903
UDI-Public(01)07613154407903
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K061854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number03829650
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/06/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/07/2017
Supplement Report FDA Received Date05/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1